# SDR 2007UALA04216

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 55,099 hours, 20,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 430 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN IN SKIN STA 430 BETWEEN STR 22R AND 23R & ADJACENT FASTENER AT STA 385 AND STR 24R.   MAJOR REPAIR ACCOMPLISHED.  REMOVED BURN AND INSTALLED BLIND FASTENERS AND SKIN REPAIR.
